BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Character degrees of groups associated with finite split algebras with involution

Participants in the publication
Carlos A. M. André (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências

Scope
International

Refereeing
Yes

Date of Publication
2018

Where published
Albanian J. Math.

Publication Identifiers
ISBN - 19301235

Volume
12
Number
1

Number of pages
10
Starting page
79
Last page
88

Document Identifiers
ISBN - 1930-1235


Export

APA
Carlos A. M. André, (2018). Character degrees of groups associated with finite split algebras with involution. Albanian J. Math., 12, 79-88.

IEEE
Carlos A. M. André, "Character degrees of groups associated with finite split algebras with involution" in Albanian J. Math., vol. 12, pp. 79-88, 2018.

BIBTEX
@article{41576, author = {Carlos A. M. André}, title = {Character degrees of groups associated with finite split algebras with involution}, journal = {Albanian J. Math.}, year = 2018, pages = {79-88}, volume = 12 }